# SDR COMA0061080

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 9,818 hours, 9,885 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 601R930043
- Part serial: 252A
- Condition: Failed
- Location: Flap Control
- Part time: 5,978 hours, 6,099 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP FAIL MESSAGE WHEN FLAPS SET TO 20 DEGREES AT THE GATE.REPLACED THE FLAP CONTROL HANDLE.
